MAUDE Adverse Event Report: Corin Ltd Trinity; Multi Hole Shell Ø54mm Taper Size 4

Corin Ltd Trinity; Multi Hole Shell Ø54mm Taper Size 4
Model Number 321.04.354
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Trinity biolox delta revision (ops used in primary) of the cup, liner and head after approximatively 1 month due to misalignment/malalignment.
 
Additional Manufacturer Narrative
Per (b)(4) initial report.Additional information, including patient activity level, weight and medical history, post primary and pre-revision x-rays, operative notes (primary and revision), whether the patient experienced any slips / falls or other trauma post primary surgery, whether the patient followed correct post-op protocol, and an update on the patient post revision, has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
Trinity
Common Device Name
Multi Hole Shell Ø54mm Taper Size 4
Manufacturer (Section D)
Corin Ltd
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
Corin Ltd
the corinium centre
cirencester, gloucestershire GL71Y J
UK   GL71YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key50153121
Report Number9614209-2026-00096
Device Sequence Number9103323
Product Code LZO
UDI-Device Identifier05055343870617
UDI-Public05055343870617
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K122305
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number321.04.354
Device Catalogue NumberNot applicable
Device Lot Number612716
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Biolox Delta / Ceramic head: 104.4015 lot: 596990.; OPS Acetabular Guide: 1248-0500, PFW_ISC_95200.; OPS Femoral Guide: 1250-0100, PFW_ISC_95200.; OPS Insight: 1200-0000, PFW_ISC_95200; Trinity / Liner: 322.04.940 lot: 614999.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale